# SDR CALA2024090300540

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N14503
- Make and model: Airbus A321-271NX
- Aircraft serial: 11599
- Aircraft time: 1,850 hours, 647 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: 9006
- Condition: Missing
- Part time: 1,831 hours, 641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING ON ARRIVALFUEL CAP MISSING ON ARRIVAL. NO DAMAGE TO FUEL CAP COUPLING, NO FUEL LEAKING FROM FUELING FILL FITTING.   REPLACED FUEL CAP IAW REF. AMM TASK 28-25-41-400-005-A
